# SDR R61A2022093000617

- Difficulty date: September 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 42,559 hours, 26,674 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL EICAS MESSAGE ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. RESET PER FIM AND ALL FAULTS CLEARED.
